# SDR COM11859

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,238 hours
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FAILED ABRUPTLY IN FLIGHT.  REMOVED AND REPLACED LEFT ENGINE.
